Hello all. Me again. I've found myself to be on here more than before because I've decided to stop going on social media, stop Google just to see if that makes a difference in my anxiety because I have felt like social media tends to deliver bad news a lot and with my anxiety it keeps me in a circle. But I posting today because I'm stuck between deciding if I want to quit my meds today or not. I've already reduced down to the least mg that could be taken. Been on the lowest dose now for almost 2 weeks. Well the reason I am deciding to give it up is because even at this point I can't even say if the medicine has been a big help or not. So far I've been on it for 37 days. Pros so far: does bring a calmness, brings a drowsiness which in my case wasn't so bad cuz I was barely getting sleep at all, and racing thoughts do calm dowm when I take it. That's all. Cons so far : anxiety still there, brain sensations still there or worse than before I took it, headaches seems worse than before but I've had mild headaches, dizziness is worse at times, lightheadedNess still there, brain zaps, still having physical symptoms, head pressure still consistent, ringing ears quite often, and few other things but these are the main things that I constantly notice have either came on because of the meds or are still there from anxiety. Either way i can't tell if it's just my anxiety going bad or the meds. I never wanted to result to taking meds in the first place. The one thing I was told is that because it's an anti anxiety med it won't cause any withdrawals if I stop. But I find it hard to believe that any medication of this sort don't cause no side effects. A pharmacist basically said he don't think my meds(buspar) don't or shouldn't cause these kinds of side effects. He basically says it's the safest one to take for my anxiety. I find this hard to believe. So basically all these physical symptoms that have been persistent after taking the meds is all from my anxiety?
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.